Skip to Content
Genexa Daytime Cough & Congestion + Nighttime Severe Cold & Flu Combo Pack, Dye Free, 0% Artificial Additives, Liquid Multi-Symptom Cough, Cold, & Flu, Organic Blueberry Flavor, 12 fl oz (2 Pack)

Price:

108.76 CA$


PetAg Dyne High Calorie Liquid Nutritional Supplement for Livestock - 32 oz - Includes Added Vitamins - Excellent for Underweight, Stressed, or Recovering Animals
PetAg Dyne High Calorie Liquid Nutritional Supplement for Livestock - 32 oz - Includes Added Vitamins - Excellent for Underweight, Stressed, or Recovering Animals
255.82 CA$
255.82 CA$
Gaspari Nutrition SuperPump MAX, The Ultimate Pre Workout Powder, Sustained Energy Preworkout, Nitric Oxide Booster, Muscle Growth, Recovery & Replenishes Electrolytes (40 Serving, Orange Cooler)
Gaspari Nutrition SuperPump MAX, The Ultimate Pre Workout Powder, Sustained Energy Preworkout, Nitric Oxide Booster, Muscle Growth, Recovery & Replenishes Electrolytes (40 Serving, Orange Cooler)
185.35 CA$
185.35 CA$

Genexa Daytime Cough & Congestion + Nighttime Severe Cold & Flu Combo Pack, Dye Free, 0% Artificial Additives, Liquid Multi-Symptom Cough, Cold, & Flu, Organic Blueberry Flavor, 12 fl oz (2 Pack)

https://nutricity.ca/web/image/product.template/18499/image_1920?unique=c30ae81
(0 review)
8 sold in last 24 hours
  • [Daytime Cough & Chest Support for Adults]: This formula helps manage occasional cough and chest congestion associated with minor throat and bronchial irritation, while also aiding in loosening mucus.
  • [Nighttime Cold & Flu Support]: Genexa Nighttime Medicine is formulated to help manage symptoms such as discomfort, elevated temperature, sneezing, runny nose, and occasional cough, supporting a restful night. It contains acetaminophen 650mg, dextromethorphan HBr 30mg, and doxylamine succinate 12.5mg per 20mL.
  • [Convenient Liquid with Pleasant Blueberry Flavor]: Genexa Daytime Cough & Congestion + Severe Nighttime Cold & Flu Combo Pack comes in a dye-free, ibuprofen-free, and aspirin-free liquid oral suspension with a pleasant organic blueberry flavor. It includes a dosage cup for easy administration.
  • [Ingredients You Want]: No artificial sweeteners, artificial preservatives, artificial dyes, parabens, common allergens, or artificial flavors. Certified gluten-free & non-GMO.
  • [Pure and Simple Medicine]: Genexa Daytime Cough & Congestion + Nighttime Severe Cold & Flu Combo Pack for children contains active ingredients and is free from artificial preservatives, dyes, and common allergens.

108.76 CA$ 108.76 CAD 108.76 CA$ Tax Included

Not Available For Sale

(9.06 CA$ / fl oz (US))
10 people are viewing this right now

  • Expiry Date

This combination does not exist.

Contact Us
Expiry Date Jun 2027
  • Buy Two or More Offer

    Save 10% when you buy two or more items.

  • Next Purchase Offer
    Get 5% off your next purchase.
  • Delivery Offer

    Enjoy free delivery on orders above CA$ 250.

  • Ships From(Canada)
    Orders are processed and shipped from Toronto.
Delivery Detail
Estimate delivery times: 12-26 days (International).
3-6 days (Domestic)
Safe Checkout
Guaranteed Safe Checkout
Return Policy

30-Day Return Guarantee
Confidence-backed purchases with 30-day return support.

Free Return Pickup
Free return pickup available
We’ll handle returns from your doorstep at no extra cost.
SKU
BRSRAZQOAQAQAETU

 

Genexa Daytime Cough + Nighttime Cold & Flu Combo Pack is a convenient day-and-night value pack featuring two formulas designed to support you through cold and flu symptoms, without artificial sweeteners, preservatives, dyes, parabens, or common allergens. Genexa Cough & Chest Congestion is formulated to help manage chest congestion, loosen mucus, and control cough, assisting you throughout the day. This daytime formula contains 400mg of guaifenesin and 20mg of dextromethorphan HBr per 20mL. Genexa Nighttime Cold & Flu is designed to provide support for symptoms like discomfort, elevated temperature, sneezing, runny nose, and occasional cough, helping you rest more comfortably at night. This nighttime formula contains 650mg of acetaminophen, 30mg of dextromethorphan HBr, and 12.5mg of doxylamine succinate per 20mL. Both oral suspensions come in a delicious organic blueberry flavor and are suitable for adults and children 12 years and older when used as directed.

Important information

Legal Disclaimer

Statements regarding dietary supplements have not been evaluated by the FDA and are not intended to diagnose, treat, cure, or prevent any disease or health condition.

Package Dimensions

5.79 x 5.12 x 1.57 inches; 1.3 Pounds

Shipping & Delivery

At Nutricity, we aim to deliver your order as quickly and safely as possible.

Domestic Shipping :

Orders are typically delivered within 3–6 business days.

International Shipping:

Estimated delivery time is 12–26 business days, depending on the destination and customs processing.

You will receive a tracking number once your order has been dispatched. Delivery times may vary during holidays or due to unforeseen delays.